Über geschlossene Weingartensche Flächen.

K. Voss

Mathematische Annalen (1959)

  • Volume: 138, page 42-54
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Voss, K.. "Über geschlossene Weingartensche Flächen.." Mathematische Annalen 138 (1959): 42-54. <http://eudml.org/doc/160700>.

author = {Voss, K.},
journal = {Mathematische Annalen},
keywords = {differential geometric Euclidean spaces},
language = {ger},
pages = {42-54},
title = {Über geschlossene Weingartensche Flächen.},
url = {http://eudml.org/doc/160700},
volume = {138},
year = {1959},

AU - Voss, K.
TI - Über geschlossene Weingartensche Flächen.
JO - Mathematische Annalen
PY - 1959
VL - 138
SP - 42
EP - 54
LA - ger
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/160700
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.